FIND A STORE NEAR YOU
0
All Categories
All Brands
All Categories
All Brands
null

Advil Liquid Capsules 90

General Information

Advil Liquid Capsules contain a liquid form of ibuprofen inside a soft capsule shell. As it is a liquid, Advil is absorbed into your system fast, rushing relief to where you need it most. Advil Liquid Capsules work locally at the site of pain, effectively relieving pain where inflammation is present and reducing fever. Each capsule contains liquid ibuprofen for rapid absorption and fast pain relief.

Benefits: Advil provides temporary relief of pain and discomfort from: Headache, Back Pain, Muscle Pain, Period Pain, Dental Pain, Minor Arthritis, Sore Throat Pain, Cold & Flu, Reduces Fever. 

Ingredients: Each liquid capsule contains: Ibuprofen 200mg.

Directions For Use: For use be Adults and Children over 12 years take 1 or 2 capsules, swallowed whole with water. One capsule will often be adequate for mild pain, but for more severe pain you may require two capsules. Do not exceed 6 capsules in 24 hours.

Warnings: This medication may be dangerous when used in large amounts or for a long time. If symptoms persist for more than three days consult your doctor. This preparation is for the relief of minor and temporary ailments and should be used strictly as desired. Prolonged use without medical supervision could be harmful. Advil should not be taken if you have a stomach ulcer or other stomach disorders, have impaired kidney function or heart problems, or if you are allergic to or in the past, had side effects to aspirin, ibuprofen or other medication for pain relief/fever reduction. Ask your doctor before use if you have asthma, or are pregnant or nursing a baby, or are taking anticoagulant medication, medication for high blood pressure, diuretics, lithium, methotrexate or any other medication or if you are over 65 years of age or if you are under physician's care for any serious condition. Do not use during the last three months of pregnancy. 

$16.50
null